MathSciNet Relay Station
MathSciNet bibliographic data
MR1970894 42B20 (42B35 47G10)
Liu, Zongguang; Lu, Guozhen; Lu, Shanzhen Continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator. Publ. Mat. 47 (2003), no. 1, 45–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement